CSpace

Browse/Search Results:  1-10 of 12 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
A Characterization of Secant Varieties of Severi Varieties Among Cubic Hypersurfaces 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 卷号: 2021, 期号: 4, 页码: 2763-2782
Authors:  Fu, Baohua;  Jeong, Yewon;  Zak, Fyodor L.
Favorite  |  View/Download:33/0  |  Submit date:2021/06/01
On Fano complete intersections in rational homogeneous varieties 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 卷号: 295, 期号: 1-2, 页码: 289-308
Authors:  Bai, Chenyu;  Fu, Baohua;  Manivel, Laurent
Favorite  |  View/Download:39/0  |  Submit date:2020/06/30
Euler-symmetric projective varieties 期刊论文
ALGEBRAIC GEOMETRY, 2020, 卷号: 7, 期号: 3, 页码: 377-389
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:42/0  |  Submit date:2020/05/24
equivariant compactification  fundamental form  
Equivariant compactifications of vector groups with high index 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 5, 页码: 455-461
Authors:  Fu, Baohua;  Montero, Pedro
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
有理齐性空间切面的一些几何性质 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1303-1312
Authors:  付保华
Favorite  |  View/Download:37/0  |  Submit date:2020/05/24
ISOTRIVIAL VMRT-STRUCTURES OF COMPLETE INTERSECTION TYPE 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 2, 页码: 333-353
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Equivalence problem  minimal rational curve  complete intersection  
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Generic singularities of nilpotent orbit closures 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 305, 页码: 1-77
Authors:  Fu, Baohua;  Juteau, Daniel;  Levy, Paul;  Sommers, Eric
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Nilpotent orbits  Symplectic singularities  Slodowy slice  
hodge猜想 期刊论文
科学通报, 2017, 卷号: 62, 期号: 13, 页码: 1346
Authors:  付保华
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
On Q-factorial terminalizations of nilpotent orbits 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2010, 卷号: 93, 期号: 6, 页码: 623-635
Authors:  Fu, Baohua
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Nilpotent orbits  Minimal models  Birational geometry